# SDR IPXA2021113076487

- Difficulty date: November 30, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 30,415 hours, 10,528 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Part number: 273T610010
- Part serial: SHL1200
- Condition: None
- Location: Landing Gear
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AGEAR DISAGREE EICAS AND GEAR DOORS EICAS MSGS SHOWS RIGHT GEAR STUCK IN DOWN POSITION.T/SHOOTED PER FIM32-30-00-815-820 BLOCK 4, FOUND HYD LEAK FROM DOWN PORT ON ACTUATOR. REPLACED R GEAR TRUCK POSITIONER ACTUATOR PER MM32-32-18-401 NO LEAK NOTED. PN ON & OFF:273T6100-10, SN ON:UP45082, OFF:SHL-1200 REF IPC32-32-18-03-075
